Alert archive / Oklahoma / Flash Flood Warnings in 2016
Flash Flood Warning 127, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Oct 6, 2016, 7:34 AM CDT for Logan County, Noble County, Payne County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 6, 2016, 7:34 AM CDT (12:34 UTC)
- Expired
- Oct 6, 2016, 10:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Logan County, OK, Noble County, OK, Payne County, OK
The radar
The Norman radar (KTLX), 95 km from the middle of the area, began a volume at 12:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 0.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2179 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 678 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 324 m²/s²
- 0-3 km storm-relative helicity
- 341 m²/s²
- Significant tornado parameter
- 3.2
- Supercell composite
- 16.3
The text
As transmitted.
922
WGUS54 KOUN 061234
FFWOUN
OKC083-103-119-061530-
/O.NEW.KOUN.FF.W.0127.161006T1234Z-161006T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
734 AM CDT THU OCT 6 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL LOGAN COUNTY IN CENTRAL OKLAHOMA...
SOUTHEASTERN NOBLE COUNTY IN NORTHERN OKLAHOMA...
CENTRAL PAYNE COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 1030 AM CDT
* AT 733 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS OCCURRING OR IS IMMINENT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
STILLWATER...LANGSTON...GLENCOE AND COYLE.
ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 3625 9692 3625 9682 3616 9682 3616 9679
3585 9732 3596 9738 3627 9701 3627 9692
$$
KURTZ1 follow-up statement
250
WGUS74 KOUN 061359
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
859 AM CDT THU OCT 6 2016
OKC083-103-119-061530-
/O.CON.KOUN.FF.W.0127.000000T0000Z-161006T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOGAN OK-NOBLE OK-PAYNE OK-
859 AM CDT THU OCT 6 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT FOR
EAST CENTRAL LOGAN...SOUTHEASTERN NOBLE AND CENTRAL PAYNE COUNTIES...
AROUND 9 AM CDT...DOPPLER RADAR INDICATED A FEW THUNDERSTORMS
EXTENDING FROM EAST OF GUTHRIE TO RIPLEY AND NORTH OF STILLWATER.
BRIEF HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS THROUGH MID
TO LATE MORNING. TWO TO THREE INCHES OF RAIN FELL ACROSS PART OF
LOGAN...AND PAYNE COUNTIES THIS MORNING RESULTING IN AREAS OF
FLOODING. ADDITIONAL RAINFALL IS LIKELY LATE THIS AFTERNOON AND
EVENING AS A COLD FRONT MOVES ACROSS THE AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
STILLWATER...LANGSTON...GLENCOE AND COYLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 3625 9692 3625 9682 3616 9682 3616 9679
3585 9732 3596 9738 3627 9701 3627 9692
$$
SIXWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Oct 6, 6:37 AM CDT, 57 minutes earlier.
Area forecast discussion, Oct 6, 6:37 AM CDT, 57 minutes before
Area Forecast Discussion...UPDATED National Weather Service Norman OK 637 AM CDT THU OCT 6 2016 .AVIATION...06/12z TAF Issuance... A busy aviation day is on tap. Thunderstorms will continue to impact airfields across north central Oklahoma this morning. A lull in activity may develop through mid morning, but the arrival of a frontal boundary mid to late in the afternoon will result in thunderstorms potentially impacting each TAF site at various points through the later half of the period, MVFR ceilings and visiblities are likely. Winds will remain gusty and out of the south ahead of the front, before shifting out of the north behind the front late in the period. Kurtz && .PREV DISCUSSION... /issued 254 AM CDT THU OCT 6 2016/ DISCUSSION... Primary forecast concern is focused on current thunderstorms this morning and development later this afternoon and evening. Currently, it has been active this morning across portions of northern Oklahoma and even across western Oklahoma. 06/07Z Surface analysis reveals a surface from western into north central Oklahoma. Aloft, the 850mb low level jet remains elevated, 35-45 kts, while warm air advection through Wednesday has resulted in upper 60s dew points spread across nearly all of Oklahoma. In response, storms continue to be supported by 30-35 kts of deep layer shear along with a 2000 to 2500 J/Kg mixed layer CAPE. We've had several stout storms this morning, with surface winds estimated between 60 and 70 mph with the strongest. This activity is anticipated to continue through the morning hours, gradually shifting east and northeast with time. For today, expect some lingering showers and thunderstorms across portions of north central Oklahoma after sunrise. Into the afternoon hours, a pre-frontal trough/dry line-esque type surface boundary will develop over northwestern and western Oklahoma. Increasing warm air advection through the day will keep dew points elevated, with daytime heating resulting in surface based CAPEs in the 2000 to 2500 J/Kg range pooling across a large portion Oklahoma and north Texas. As mentioned in the SPC Day One, the driver will be a 500mb short wave, currently swinging eastward toward the Four Corners along with an accompanying speed max. Although the effects of which will be greatest in KS/NE/MO, southwesterly 500mb flow of 30 to 40 kts in some locations will lend support to modest 0-6km shear, 20 to 30kts. This should be enough, however, when paired with the decent instability to support storm development. Expect convective initiation in the mid to late afternoon, with storms just ahead of or anchored to the boundary as it slowly pushes eastward. Given deep layer shear orientations, expect multi-cellular development initially, slowly evolving into a few or several line segments into tomorrow evening. Concerned primarily with damaging wind gusts and hail. The risk of a tornado is low, however, BUFR profiles from north central Oklahoma into southern Kansas suggest a slight backing of boundary layer winds, so 0-1 km shear could recover enough for a few supercellular looking updrafts that may result in a few potential tornadoes. Into the evening and overnight, expect the line of convection to continue moving south and east as the cold front finally pushes in from the north. Increased precipitation chances to definite, especially across central Oklahoma into northern Texas for Thursday night. Pwats remain elevated, the 06/00z sonde came back with 1.2in, which is in the 70th percentile for the time of year. Given the speed of the front, flooding doesn't look like too much of a concern at the moment, given brief residence times expected with the convection. However, given the conditions, heavy rainfall is more than possible and could lead to localized flash flooding in some locations. ABRFC one hour flash flood guidance suggests most locations across mid-Missouri and southern Missouri may only need round 2 to 3 inches of additional rainfall before flooding becomes a challenge. Friday into the weekend, a few showers may be lingering across southern Oklahoma Friday morning, then dry and cool weather takes over for a change. These more seasonable conditions can also be expected to carry into the start of next week. Kurtz && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 86 52 66 46 / 30 80 30 0 Hobart OK 88 52 67 45 / 40 70 20 0 Wichita Falls TX 88 56 69 50 / 20 80 50 0 Gage OK 87 45 69 42 / 20 40 10 0 Ponca City OK 87 49 67 42 / 60 80 10 0 Durant OK 88 63 74 53 / 10 60 40 0 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 30/04/04
Hazardous weather outlook, Oct 6, 3:52 AM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE NORMAN OK 352 AM CDT THU OCT 6 2016 OKZ004>048-050>052-TXZ083>090-062200- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 352 AM CDT THU OCT 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF NORTHERN INTO CENTRAL AND SOUTHWEST OKLAHOMA AS WELL AS A SMALL PORTION OF WESTERN NORTH TEXAS LATE THIS AFTERNOON AND THIS EVENING. LOCATION... THE SLIGHT RISK COVERS LOCATIONS SOUTH OF A LINE FROM ALVA... TO CHEYENNE AND NORTH OF A LINE FROM QUANAH TEXAS... TO ANADARKO... OKLAHOMA CITY... TO CUSHING. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 5 PM UNTIL MIDNIGHT. IMPACTS... THE MAIN IMPACTS WILL BE HAIL TO THE SIZE OF GOLF BALLS... DAMAGING WIND GUSTS TO 70 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. A LOW RISK OF A TORNADO OR TWO WILL ALSO BE POSSIBLE ACROSS NORTH CENTRAL OKLAHOMA LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. DISCUSSION... SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS PORTIONS OF WESTERN INTO NORTHERN OKLAHOMA THIS MORNING INTO THE AFTERNOON HOURS. A FEW STRONG TO MARGINALLY SEVERE STORMS WILL BE POSSIBLE WITH THIS ACTIVITY. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING 50 TO 60 MPH WINDS AND NICKEL TO QUARTER SIZE HAIL. BY LATE THIS AFTERNOON... A STRONG COLD FRONT WILL MOVE SOUTH INTO OKLAHOMA. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THIS COLD FRONT ACROSS NORTHERN AND WESTERN OKLAHOMA. SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL... DAMAGING WIND GUSTS AND HEAVY RAINFALL THE MAIN CONCERNS. THERE WILL BE A PERIOD OF TIME LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS WHEN WIND FIELDS WILL BE MORE FAVORABLE ACROSS PORTIONS OF NORTH CENTRAL OKLAHOMA FOR A FEW SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO OR TWO. DURING THE MID TO LATE EVENING... STORMS ARE EXPECTED TO DEVELOP INTO A LINE OR LINE SEGMENTS AND MOVE MORE QUICKLY EAST AND SOUTHEAST ACROSS THE AREA AND WILL POSE MAINLY A DAMAGING WIND THREAT. .SPOTTER AND EMERGENCY MANAGEMENT INFORMATION STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .THUNDERSTORMS... THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS SOUTHERN OKLAHOMA AND NORTH TEXAS FRIDAY MORNING. SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF NORTHERN OKLAHOMA SUNDAY AND MONDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, Oct 6, 2:43 AM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
243 AM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 AM TSTM WND DMG PONCA CITY 36.71N 97.09W
10/06/2016 KAY OK EMERGENCY MNGR
MINOR TREE DAMAGE THROUGHOUT THE CITY. POWER OUTAGES
ACROSS MUCH OF PONCA CITY ALONG WITH SIGNIFICANT STREET
FLOODING.
&&
SCSpecial weather statement, Oct 6, 3:07 AM CDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
307 AM CDT THU OCT 6 2016
OKZ007-008-012-061100-
GRANT OK-KAY OK-GARFIELD OK-
307 AM CDT THU OCT 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRANT...KAY AND GARFIELD
COUNTIES UNTIL 600 AM CDT...
AT 305 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES SOUTHEAST OF HARDY TO 3 MILES NORTHEAST OF KILDARE TO NEAR
TONKAWA TO NEAR HUNTER TO 3 MILES EAST OF DRUMMOND...MOVING NORTHEAST
AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3678 9676 3677 9682 3674 9683 3675 9689
3668 9693 3669 9702 3670 9703 3669 9705
3666 9706 3662 9705 3659 9746 3654 9746
3620 9766 3619 9810 3659 9804 3700 9758
3700 9675
TIME...MOT...LOC 0805Z 230DEG 29KT 3695 9675 3684 9701 3672 9729 3654
9771 3630 9798
30Local storm report, Oct 6, 5:48 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
548 AM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM TSTM WND DMG PONCA CITY 36.71N 97.09W
10/06/2016 KAY OK BROADCAST MEDIA
FOUND ON TWITTER... KOCO RETWEETED PICTURE OF LARGE TREE
DOWN IN PONCA CITY... UPROOTED. TIME ESTIMATED BY RADAR.
&&
KURTZLocal storm report, Oct 6, 6:32 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
632 AM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD PONCA CITY 36.71N 97.09W
10/06/2016 KAY OK EMERGENCY MNGR
PONCA CITY EMERGENCY MANGER REPORTS UPWARDS OF 2 TO 3
FEET OF WATER COVERING SEVERAL RESIDENTIAL STREETS.
&&
KURTZSpecial weather statement, Oct 6, 6:50 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
650 AM CDT THU OCT 6 2016
OKZ013-019-020-026-061215-
NOBLE OK-LOGAN OK-LINCOLN OK-PAYNE OK-
650 AM CDT THU OCT 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NOBLE...SOUTHERN
LOGAN...NORTHWESTERN LINCOLN AND PAYNE COUNTIES UNTIL 715 AM CDT...
AT 649 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR STILLWATER TO 7 MILES NORTH OF EDMOND...MOVING NORTHEAST AT 45
MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3628 9692 3625 9692 3624 9682 3616 9682
3616 9680 3572 9712 3573 9765 3628 9712
TIME...MOT...LOC 1149Z 232DEG 37KT 3612 9708 3576 9746
30Local storm report, Oct 6, 6:59 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
659 AM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 AM FLASH FLOOD 3 NNW PONCA CITY 36.75N 97.11W
10/06/2016 KAY OK PUBLIC
PUBLIC REPORTS VIA TWITTER THAT HUBBARD ROAD IS CLOSED
BETWEEN W AND WAVERLY STREETS.
&&
KURTZThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 7:17 PM CDT | Special Weather Statement | OUN | Tillman | 28 min |
| Oct 5, 10:06 PM CDT | Special Weather Statement | OUN | Kingfisher | 24 min |
| Oct 5, 10:31 PM CDT | Special Weather Statement | OUN | Kingfisher | 29 min |
| Oct 5, 10:35 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble | 40 min |
| Oct 5, 10:58 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble | 47 min |
| Oct 5, 11:03 PM CDT | Special Weather Statement | OUN | Blaine | 27 min |
| Oct 5, 11:14 PM CDT | Special Weather Statement | OUN | Noble | 31 min |
| Oct 5, 11:20 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Kingfisher, Major | 40 min |
| Oct 5, 11:33 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 42 min |
| Oct 5, 11:41 PM CDT | Special Weather Statement | OUN | Noble | 34 min |
| Oct 5, 11:53 PM CDT | Special Weather Statement | OUN | Payne | 37 min |
| Oct 5, 11:55 PM CDT | Special Weather Statement | OUN | Alfalfa | 35 min |
| Oct 6, 12:01 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 44 min |
| Oct 6, 12:36 AM CDT | Special Weather Statement | OUN | Kay | 24 min |
| Oct 6, 12:42 AM CDT | Special Weather Statement | OUN | Grant | 33 min |
| Oct 6, 12:44 AM CDT | Special Weather Statement | OUN | Alfalfa | 31 min |
| Oct 6, 1:07 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 38 min |
| Oct 6, 1:33 AM CDT | Special Weather Statement | OUN | Custer | 27 min |
| Oct 6, 1:41 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 33 min |
| Oct 6, 2:17 AM CDT | Special Weather Statement | OUN | Kay | 43 min |
| Oct 6, 2:26 AM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 34 min |
| Oct 6, 2:53 AM CDT | Areal Flood Advisory | OUN | Garfield, Grant, Kay, Noble | 3 hr |
| Oct 6, 3:07 AM CDT | Special Weather Statement | OUN | Garfield, Grant, Kay | 3 hr |
| Oct 6, 3:26 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 49 min |
| Oct 6, 3:31 AM CDT | Flash Flood Warning | OUN | Garfield, Grant, Kay, Noble | 6 hr |
| Oct 6, 4:27 AM CDT | Flash Flood Warning | OUN | Kay | 3 hr |
| Oct 6, 5:06 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 39 min |
| Oct 6, 6:50 AM CDT | Special Weather Statement | OUN | Logan, Payne | 25 min |
| Oct 6, 7:25 AM CDT | Flash Flood Warning | OUN | Kay, Noble | 2 hr |
| Oct 6, 8:22 AM CDT | River Flood Warning | OUN | Grant, Kay, Noble | 41 hr |
| Oct 6, 9:44 AM CDT | Areal Flood Warning | OUN | Garfield, Grant, Kay, Noble | 3 hr |
| Oct 6, 10:05 AM CDT | Flood Watch | OUN | Garfield, Grant, Kay, Noble, Payne | 14 hr |
| Oct 6, 2:25 PM CDT | Special Weather Statement | OUN | Kay | 50 min |
| Oct 6, 3:27 PM CDT | Special Weather Statement | OUN | Grant | 33 min |
| Oct 6, 3:32 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 28 min |
| Oct 6, 3:36 PM CDT | Special Weather Statement | OUN | Harmon | 24 min |
| Oct 6, 3:49 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 30 min |
| Oct 6, 4:12 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 48 min |
| Oct 6, 4:36 PM CDT | Special Weather Statement | OUN | Grant | 9 min |
| Oct 6, 4:40 PM CDT | Special Weather Statement | OUN | Beckham | 20 min |
| Oct 6, 4:47 PM CDT | Special Weather Statement | OUN | Grant | 13 min |
| Oct 6, 4:50 PM CDT | Special Weather Statement | OUN | Custer | 25 min |
| Oct 6, 4:54 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Washita | 51 min |
| Oct 6, 4:57 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 48 min |
| Oct 6, 5:00 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 45 min |
| Oct 6, 5:01 PM CDT | Special Weather Statement | OUN | Garfield | 29 min |
| Oct 6, 5:21 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 54 min |
| Oct 6, 5:24 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Major, Woodward | 51 min |
| Oct 6, 5:36 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 39 min |
| Oct 6, 5:44 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 46 min |
| Oct 6, 5:52 PM CDT | Special Weather Statement | OUN | Woods | 53 min |
| Oct 6, 6:09 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Major, Woods, Woodward | 66 min |
| Oct 6, 6:13 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 47 min |
| Oct 6, 6:15 PM CDT | Severe Thunderstorm Warning | OUN | Dewey | 60 min |
| Oct 6, 6:20 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 40 min |
| Oct 6, 6:30 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 19 min |
| Oct 6, 6:36 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 39 min |
| Oct 6, 6:41 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills | 34 min |
| Oct 6, 6:57 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 48 min |
Nearby
Flash Flood Warnings in Oklahoma, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.